How do I get completely rid of anxiety disorde and shaky hands due to medication

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #21614
    Juniper Startee
    Participant

    Its about the month of July 2018, i was on my college breaks,I started to feel breathless for no reason at all, no physical activity, nothing. I thought its happening because I am overweight. But one day while I went for a walk, along with my physical exhaustion, i realised I grew more and more breathless, that i couldn’t even speak fearing that i would lose breath and my father had to run home and get the car for me. After this, i developed phobia of walking or outdoor exercises. We also went to many doctors and all my medical tests were done and everything was normal. So I gathered courage and stepped outdoor towards the beach for a walk, carrying 2 bottles of water because at that time, water used me help me calm down.in case i become breathless. Nothing much happened that time. Thereafter my college resumed and i thought maybe it’s all because of fat that i have accumulated. I still used to feel breathless but not that much. One day at the dinner table, all of a sudden i started to feel breathless, and then my hands and legs started shaking badly, i was losing consciousness and couldn’t even talk, my whole body felt like ants were crawling through. I had to be immediately taken to a hospital, They put a saline drip and i felt much better on the bed there and amongst the doctors. Thereafter when I came back, it was the same issue, breathless but not that much. My father came to my college and we went to multi speciality hospital for diagnosis. All tests were normal. So we concluded its a psychological problem. The psychiatrist suggested me to take lonazep and feliz for 20 days and concluded that i suffer from severe anxiety. After 20 days, i was confident and left the medication. Later, breathless feelings resumed. But I used to take 0.5 mg lonazep and i used to feel better. However, when I went to a psychiatrist nearby, he recommended me to take nexito(in nov 2018) and i am still taking this tablet(one tab at night). I have started to notice that my hands , which were initially very stable, have started to become shaky and i unconsciously shake my legs. Is this due to the anxiety or medication ? Nowadays, i don’t get out of my room without making sure i have atleast 5 tablets of 0.5mg lonazep sos tablets. The moment i realise i don’t have my pills, i develope anxiety. I don’t want to live like this. Please suggest me some exercises to get rid of this anxiety and shakiness. I want to get rid of the medication. Please help. Any help in any form would be greatly appreciated by me.

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.